HOME    About Institutional Repository    mypage        Japanese    library    university    Feedback

茨城大学機関リポジトリ >
College of Science >
Mathematical journal of Ibaraki University (ISSN 1883-4353) >

Title :Some Relationship between Anti-Integral Extensions of Noetherian Domains
Authors :BABA, Kiyoshi
ODA, Susumu
YOSHIDA, Ken-ichi
Issue Date :2000
Type Local :雑誌掲載論文
Publisher :Faculty of Science, Ibaraki University
URI :http://hdl.handle.net/10109/3081
Citation :Mathematical Journal of Ibaraki University Vol.32 p.63 -67
Appears in Collections:Mathematical journal of Ibaraki University (ISSN 1883-4353)

Files in This Item:

File Description SizeFormat
20110371.pdf467KbAdobe PDFView/Open